# SDR HEEA0014796

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 3212 · Emergency Flotation Section
- Part: Fusible Plug
- Part number: 8226003
- Condition: Failed
- Location: Float
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLUG BLEW OUT RELEASING FLOAT BOTTLE PRESSURE.
